# SDR SWIA202265164

- Difficulty date: March 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 39,715 hours, 38,527 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RECEIVED SMOKE CARGO WARNING AND SMOKE TOILET CAUTION MESSAGE AT AROUND 10,000. RAN QRH INCLUDING DISCHARGING BOTH CARGO FIRE BOTTLES. WITNESSED WHITE SMOKE IN CABIN AND ON FLIGHT DECK.  (FLIGHT 4300 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24554804 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 24555809, 24555811, 24555813, 24555814, 24555815, 24555828, 24555829, 24555831, 24555836, 24556627, 24556629, 24556808, 2456342, 24566408, 24566409, 24569529, 24569584, 24569588, 24586746, AND 24569589 FOR WORK AND TROUBLESHOOTING PERFORMED. NO EVIDENCE OF SMOKE OR SMOKE SMELL NOTED AFTER WORK PERFORMED. "
